MAUDE Adverse Event Report: Silk Road Medical ENROUTE Transcarotid Stent; Stent, Carotid

Silk Road Medical ENROUTE Transcarotid Stent; Stent, Carotid
Model Number FG11815
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Codes Stroke/CVA (1770); Low Blood Pressure/ Hypotension (1914); Blurred Vision (2137); Obstruction/Occlusion (2422); Speech Disorder (4415); Thrombosis/Thrombus (4440); Facial Paralysis (4585)
Date of Event 06/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced a stroke.An enroute transcarotid stent was selected for use in a right sided transcarotid artery revascularization (tcar) procedure.It was noted that the patient's internal carotid artery (ica) had a heavy calcium burden and the physician elected to use a non-bsc device to predilate the vessel.After the stent was placed, the physician decided it looked good in the angiogram and elected to not post dilate.Four hours post tcar procedure, the patient experienced hypotension and a stroke with right eye vision changes, left facial droop, and speech issues.Additionally, the computed tomography angiography (cta) showed significant calcific burden impacting the vessel and stent, with evidence that the stent was compressed and subsequently thrombosed, resulting in full occlusion.The ica appeared severely compromised with minimal flow at the skull base.The patient was flown to a different hospital and the stent was explanted.The patient's symptoms resolved within 24 hours after the stent was explanted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device history record review confirmed that the device met all material, assembly, and performance specifications prior to distribution.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.A review of the enroute transcarotid stent device confirmed that the reported event is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of adverse event related to patient condition.

Brand Name
ENROUTE Transcarotid Stent
Common Device Name
Stent, Carotid
Manufacturer (Section D)
Silk Road Medical
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
CORDIS US CORP
14201 nw 60th avenue
miami lakes FL 33014
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key25786571
Report Number2124215-2026-37233
Device Sequence Number21513292
Product Code NIM
UDI-Device Identifier00811311021291
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG11815
Device Catalogue NumberFG11815
Device Lot Number0018527707
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2026
Supplement Date Received by Manufacturer08/17/2026
Initial Report FDA Received Date07/10/2026
Supplement Report FDA Received Date09/10/2026
Date Device Manufactured11/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age76 YR
Patient SexFemale